# SDR DXTA2025081904632

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0380
- Aircraft time: 1,625 hours, 1,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 009460
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND EMERGENCY LIGHT UNDER SEAT 5, SEAT 8 AND OVER SEAT 7 TO BE INOP. PERFORMED CHARGING PROCEDURE IN QRH AND LIGHTS REMAINED INOP. REMOVED FAULTY #3 EMERGENCY BATTERY PACK & INSTALLED REPAIRED BATTERY PACK IAW CE-680A MM CHAP 33-50-06. PERFORMED CHARGING OF EMERGENCY BATTERIES. COMPLIED WITH EMERG BATTERY FUNCTIONAL CHECK IAW CE-680A MM CHAP 33-50-00. OPS CHECK GOOD. CLOSED UP ACCESS AS REQUIRED.
